# SDR 99ZZZX4024

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 261102919
- Condition: Damaged
- Location: Bs 246.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIL - DAMAGED SUB-FLOOR FRAMES IN AFT CARGO AREA.  FIVE FRAMES REQUIRED REPLACEMENT DUE TO DISFIGURATION.
